# SDR DALA2021050502556

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 54,298 hours, 23,592 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

SHIP 5657 -FIRE- WHILE DEPLANING PASSENGERS, THE APU FIRE WARNING WAS GIVEN BY GRD PERSONNEL. THE APU WAS SHUTDOWN MANUALLY, FOLLOWED BY DISCHARGING THE APU FIRE BOTTLE. CORRECTIVE ACTION: TAIL PIPE INSPECTION COMPLETED, NO DEFECTS FOUND. R/R ECU, EXTINGUISHER BOTTLE, APU FUEL CONTROL AND FUEL FLOW DIVIDER PER B757 AMM 49-31. BLED FUEL SYSTEM AND ALL SYSTEM TEST NORMAL, NO LEAKS NOTED. SYSTEM TEMPS AND PSI ALL NORMAL. GVI OF APU COMPARTMENT COMPLETED, NO FIRE DAMAGE NOTED.
